MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ DUO HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 10 F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ DUO HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 10 F; INTRODUCER, CATHETER
Model Number 406307
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
When the procedure was completed, a blood leak was noted from the sheath when removed from the puncture site.It was not the hemostatic valves or flashports.When checked, holes were found in the body of the sheath.It is unclear when the holes were created.There was no resistance at the time of insertion of the sheath.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 10f fast-cath duo hemostasis introducer sheath was received for evaluation.The sheath tubing had been punctured mid-sheath; the condition was consistent with the reported fluid leak.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the sheath tubing damage and subsequent fluid leak remains unknown.

Brand Name
FAST-CATH¿ DUO HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 10 F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17860221
Report Number3005334138-2023-00451
Device Sequence Number17575207
Product Code DYB
UDI-Device Identifier05414734203838
UDI-Public05414734203838
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number406307
Device Lot Number8834165
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown